# SDR A6WA201140877

- Difficulty date: August 31, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 18,520 hours, 17,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Chafed
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STUB FAIRING BRACKET CHAFED/ PN 601R10371-1.  REMOVED UNSERVICEABLE LT STUB FAIRING BRACKET AND INSTALLED SERVICEABLE STUB FAIRING BRACKET IAW SRM 51-47-21.
